I am a 15 year old girl and I've been taking Vyanse since I was about 8. School just got out and my mom wanted me to gradually get off my medicine for the summer because my meds make me grouchy and she wanted to try something more natural. I started taking half a dose but on the third day I accidentally took my medicine by habit while my mom was at work so my mom just decided that I keep taking it until she could find something more natural. It's been about two weeks since then and I've always loved sleeping but now it seems impossible to get a good rest. I've also noticed my night cravings getting worse... Please help:(
If you have trouble sleeping while on stimulants for ADHD, you need to talk to your prescribing doctor. In the meantime, try some over the counter melatonin to help you sleep. It is natural and not habit forming and should help you sleep. I would advise your mother to discuss things with your doctor before she takes you off your medications. You may feel better and function better on your medications once you get adequate sleep again.
Try taking your Vyvanse very early in the morning! Melatonin is good and natural for slerp. Talk to your doctor on how is the best way for you to wean off for summer and get back on in the fall for svhool. My son has done it now for 3 summers. He's 17.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jun 2011 • 2 answers
Updated 13 Jan 2012 • 1 answer
Updated 11 May 2015 • 3 answers
Updated 10 Mar 2013 • 3 answers
I have been taking vyvanse for over a yer and I have problems sleeping does anyone have any methods?
Updated 3 Jan 2014 • 2 answers